Research ArticleOpen accessPhrase in the titleExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
16 results for “existence and uniqueness”
Set a search alertResearch ArticleOpen accessEvery word in the titleThe Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value ProblemsAbbas Y. Al Bayati, Rostam K. Saeed, Faraidun K. Hama-SalhJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,172 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralization of (0, 4) Lacunary Interpolation by Quantic SplineJwamer Karwan Hama Faraj, Ridha G. KaremJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,310 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the abstractON SOLUTIONS IN THE HYDRODYNAMIC APPROXIMATION OF SOLAR AND STELLAR WINDS WITH VISCOSITYPanagiotis N. Koumantos, Panaiotis K. Pavlakos, Xenophon D. MoussasPhysics International, Vol. 5, Issue 2 · 30 May 2014 · 7,553 accessesView PDFCite
Research ArticleOpen accessIn the abstractEXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIESTaallah FrekhJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 6,497 accessesView PDFCite
Research ArticleOpen accessIn the abstractMixed Formulation for a Signorini ProblemTedjani Hadj Ammar, Benabderrahmane BenyattouJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 23 Apr 2012 · 7,224 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with ApplicationsRenu Chugh, Seema MehraJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Mar 2012 · 7,727 accessesView PDFCite